# SDR GLBA96140

- Difficulty date: July 2, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N126UE
- Make and model: Beech 1900C
- Aircraft serial: UC126
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Aft Fus
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SPQ - AFT CANTED BULKHEAD CRACKED AT THE LEFT RUDDER CABLE PULLEY.  REPAIRED WITH USE OF KIT P/N 129-4005-1, REF WO 70383.  (M)
